Monday, 1 March 2010

It's 8:45am Monday morning and I still haven't slept properly yet. I went to bed around midnight and woke up screaming around 1am from a nightmare. The last week or so I have noticed an increase in nightmares and I can remember them quite well. None of them made any sense, but they all had to do with people that I know or used to know in the past.

Anyone else who are on anxiety/depression medications notice an increase in night terrors or nightmares? A couple of weeks back my medication Effexor XR was increased from 150MG to 225MG, and I was also introduced to another on top of that... I think Seroquel or something like that 50MG. When I wake up from my night terror I feel like I'm going to have a panic attack... and I feel dizzy, the colours are different kind of strobe light effect, and hypersensitive hearing. It is weird... hard to explain really. Everyone thinks I'm nuts... I even think I'm nuts on this at times. Terrible side effects that scare the hell out of me.

No comments :

Post a Comment

If you comment... I follow!